# SDR BAQA091155

- Difficulty date: November 25, 2003
- Submitted: December 1, 2003
- Operation: Air carrier
- Aircraft: N941MS
- Make and model: Aerosp AS 355F2
- Aircraft serial: 5495
- Aircraft time: 5,304 hours
- System (JASC): 3455 · Automatic Direction Finder (ADF) System
- Part: Receiver
- Part number: 066107204
- Part serial: 65876
- Condition: Failed
- Location: Adf
- Part time: 5,304 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RECEIVER DISPLAY DOES NOT WORK. REPLACED WITH SERVICEABLE UNIT.
